# SDR VNAA20251204013

- Difficulty date: October 27, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N629NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15373
- Aircraft time: 21,086 hours, 16,394 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: CC67039233601R10
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FLAP FITTING AND PLATE SUPPORT OF "FLAP STUB FAIRING" 171DL AND 172DR AT RH/LH WING TRAILING EDGE (ROOT WING).   DUE TO EXCESSIVE DAMAGE ON FLAP FITTING AND PLATE SUPPORT OF "FLAP STUB FAIRING" 171DL AND 172DR AT RH/LH WING TRAILING EDGE (ROOT WING) WERE EVALUATED, THEREFORE IS OUT OF LIMI•TS PER CRJ 900 SRM 53-00-00-101-001-A01 AND FLAP FITTING OF "FLAP STUB FAIRING" 171DL AND 172DR AT RH/LH WING TRAILING EDGE AND PLATE SUPPORT OF "FLAP STUB FAIRING" 172DR AT RH WING TRAILING EDGE WERE REPLACED PER CRJ 900 SRM 51-42-21-001-001-A01 AND SRM 
51-41-02-001-001-A01 AND NEW PLATE (LH) WITH PN# CC670-39233-7 MUST BE INSTALLED ON NRC 00207.
